# SDR CHQA20140324093

- Difficulty date: March 24, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 29,812 hours, 26,623 cycles
- Engine: Allsn AE3007A
- Engine time: 27,972 hours, 24,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8166181
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, THEY RECEIVED A PACK 1 VLV CLOSED MSG.  THE ACFT WAS DIVERTED & LANDED WITHOUT INCIDENT.  REPLACED THE DUCT ON THE FWD SIDE OF THE DUAL TEMPERATURE CONTROL VLV.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
